# SDR SWAA2021072729226

- Difficulty date: January 25, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STURCTURE; FWD SHIELD CORRODED AROUND NUTPLATE HOLES STA 767 TO 787 RBL 22 WL 156 / REMOVED CORROSION FROM AFT CARGO FLOOR STRUCTURE; FWD SHEILD AT STA 767-STA 787 IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; OT 0.060'; REMAIN MAT 0.045'; LOSS OF 0.815'. REMOVED AND REPLACED SHEILD IAW DWG 146A0081 REV A. PART# 146A8127-12; ATAG WN0011 APPLIED PRIMER IAW AMM 51-27-72-370-804 ' 'PN 146A8127-12
